# SDR 96FDEA00581

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Bs 1057-1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0543 AND 026, WHILE WORKING NR 0221, DISCOVERED CORROSION ON SKIN FROM BS 1059 TO 1097 BETWEEN STR 25 AND 26R RBL 32 TO 39 WL 149.  REMOVED CORROSION, FABRICATED FILLER AND INSTALLED, SRM 53-30-1.
